# SDR AALA202204267941

- Difficulty date: April 25, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A300*
- Aircraft serial: 4940
- Aircraft time: 34,099 hours, 12,913 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lever
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT ARMING LEVER TIP IS LOOSE AT 2L. RE-SECURED TIP OF DOOR 2L SLIDE ARMING LEVER PER AMM 52-22-22.
